# SDR SIMA202401210002

- Difficulty date: January 10, 2024
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N217NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000515
- Aircraft time: 20,655 hours, 13,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 13 - 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH TRACK BETWEEN FR 13 AND FR 14 AND Y+10.75 (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-REMOVED CORROSION ON RH SEAT TRACK BETWEEN FRAME 13 AND FRAME 14 AND Y+10.75. REMAINING MATERIAL .011 FOUND TO BE OUT OF ALLOWABLE LIMITS. REMOVED SEAT TRACK FROM FRM 12 TO FRM 20 IAW EMB 175 SRM 51-40-08. LOCATED AND PARTIALLY DRILLED NEW TRACK IAW EMB 175 SRM 51-40-02. FINISHED DRILLING TRACK IAW EMB 175 SRM 51-40-0 AND. INSTALLED NEW TRACK FROM FRM 12 TO FRM 20 IAW EMB 175 SRM 51-40-08.RESTORED FINISH AND APPLIED CIC IAW EMB 175 CPM 51-25-00 AND ENVOY ETN EJ-51-015
